# SDR ASAA9810100

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 124 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
